is there anyone who can advise me pleaseI was diagnosed with sle in august and i am already on a second corse of prednisalone after a flare

up when coming off the first course, im also on plaquinal......i was wondering if anyone else has a salty taste in their mouths all the time, everything tastes disgusting its driving me nuts, any suggestions would be more than welcome.....

4 Replies

oldest • newest
  • There are so many side effects which affect people differently.I myself have been diagnoised for 15yrs and take Prednisolone daily at 20mg dose and they affect my eyes but i don't get the taste problem.It may b worth speaking to a rheumatology nurse or your gp.I hope this helps

  • thanks for your reply lisa, i did ask the gp but he had no idea said i hadnt got thrush so basically im going to have to live with it, im seeing the dermotolegist friday so ill ask her if she knows, one of the problems with lupus i find is that you dont know if any problems are due to the actual illness or the meds, i suppose the longer time goes on the more ill find out xx

  • Hi, I too take prednisolone and quinoric [ hydroxychloroquine ] which leave's me with an acid taste in my mouth my rhuemy said the' hydrox' prevents ulcers forming in the mouth..... and eases the Butterfly Rash [ facial ] due to sun eposure. It tends to ease after a while of being on the med's. But you are right when you say about ailments I try NOT to put all my aches,pains, and itche's down to my Lupus sle as it helps me to be a little more positive about life.

  • thank you so much for your reply nettie, thats the way im trying see things, i no its early days yet, and the glass is half full at the moment, but i do realise that this illness is very nasty and reading some of the blogs on here and listening to people, there are a lot of people really suffering which breaks my heart but also makes me feel that there are a lot of people out there who are worse off than me.........your reply was extremely helpful and i am relieved that i am not imaginig this strange taste........again thank you

You may also like...